Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Envelope solitary waves on two-dimensional lattices with in-plane displacements

Title data

Gaididei, Y. ; Huß, R. ; Mertens, F. G.:
Envelope solitary waves on two-dimensional lattices with in-plane displacements.
In: The European Physical Journal B. Vol. 6 (1998) Issue 2 . - pp. 257-271.
ISSN 1434-6028
DOI: https://doi.org/10.1007/s100510050548

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 19 Feb 2021 12:43
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63290